# SDR AALA20100723TUL07

- Difficulty date: July 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 58,522 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE OF THE FORWARD CABIN SUB FLOOR IS CORRODED AT STATION 161 RIGHT BUTTLINE 12.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER REF AARD 53-20-00-16.
